On prouve que le minimiseur dans l’espace des polynômes de Nédélec d’un certain degré
We prove that the minimizer in the Nédélec polynomial space of some degree
Accepté le :
Publié le :
Théophile Chaumont-Frelet 1, 2 ; Alexandre Ern 3, 4 ; Martin Vohralík 3, 4

@article{CRMATH_2020__358_9-10_1101_0, author = {Th\'eophile Chaumont-Frelet and Alexandre Ern and Martin Vohral{\'\i}k}, title = {Polynomial-degree-robust $\protect H({\protect \bf curl})$-stability of discrete minimization in a tetrahedron}, journal = {Comptes Rendus. Math\'ematique}, pages = {1101--1110}, publisher = {Acad\'emie des sciences, Paris}, volume = {358}, number = {9-10}, year = {2020}, doi = {10.5802/crmath.133}, language = {en}, }
TY - JOUR AU - Théophile Chaumont-Frelet AU - Alexandre Ern AU - Martin Vohralík TI - Polynomial-degree-robust $\protect H({\protect \bf curl})$-stability of discrete minimization in a tetrahedron JO - Comptes Rendus. Mathématique PY - 2020 SP - 1101 EP - 1110 VL - 358 IS - 9-10 PB - Académie des sciences, Paris DO - 10.5802/crmath.133 LA - en ID - CRMATH_2020__358_9-10_1101_0 ER -
%0 Journal Article %A Théophile Chaumont-Frelet %A Alexandre Ern %A Martin Vohralík %T Polynomial-degree-robust $\protect H({\protect \bf curl})$-stability of discrete minimization in a tetrahedron %J Comptes Rendus. Mathématique %D 2020 %P 1101-1110 %V 358 %N 9-10 %I Académie des sciences, Paris %R 10.5802/crmath.133 %G en %F CRMATH_2020__358_9-10_1101_0
Théophile Chaumont-Frelet; Alexandre Ern; Martin Vohralík. Polynomial-degree-robust $\protect H({\protect \bf curl})$-stability of discrete minimization in a tetrahedron. Comptes Rendus. Mathématique, Volume 358 (2020) no. 9-10, pp. 1101-1110. doi : 10.5802/crmath.133. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.133/
[1] Equilibrated residual error estimates are
[2] Stable broken
[3] On Bogovskiĭand regularized Poincaré integral operators for de Rham complexes on Lipschitz domains, Math. Z., Volume 265 (2010) no. 2, pp. 297-320 | DOI | MR | Zbl
[4] An adaptive
[5] Polynomial extension operators. Part I, SIAM J. Numer. Anal., Volume 46 (2008) no. 6, pp. 3006-3031 | DOI | MR | Zbl
[6] Polynomial extension operators. Part II, SIAM J. Numer. Anal., Volume 47 (2009) no. 5, pp. 3293-3324 | DOI | MR | Zbl
[7] Polynomial extension operators. Part III, Math. Comp., Volume 81 (2012) no. 279, pp. 1289-1326 | DOI | MR
[8] Finite Elements I: Approximation and interpolation, Springer, 2020 (In press) | Zbl
[9] Polynomial-degree-robust a posteriori estimates in a unified setting for conforming, nonconforming, discontinuous Galerkin, and mixed discretizations, SIAM J. Numer. Anal., Volume 53 (2015) no. 2, pp. 1058-1081 | DOI | MR | Zbl
[10] Stable broken
[11] Magnetostatic and electrostatic problems in inhomogeneous anisotropic media with irregular boundary and mixed boundary conditions, Math. Models Methods Appl. Sci., Volume 7 (1997) no. 7, pp. 957-991 | DOI | MR | Zbl
[12] Mixed finite elements in
[13] A mixed finite element method for 2nd order elliptic problems, Mathematical aspects of finite element methods (Proc. Conf., Consiglio Naz. delle Ricerche (C.N.R.), Rome, 1975) (Lecture Notes in Mathematics), Volume 606, Springer, 1977, pp. 292-315 | MR
- Constrained and Unconstrained Stable Discrete Minimizations for p-Robust Local Reconstructions in Vertex Patches in the de Rham Complex, Foundations of Computational Mathematics (2024) | DOI:10.1007/s10208-024-09674-7
- Adaptive hybrid high-order method for guaranteed lower eigenvalue bounds, Numerische Mathematik, Volume 156 (2024) no. 3, pp. 813-851 | DOI:10.1007/s00211-024-01407-w | Zbl:1548.65259
- A stable local commuting projector and optimal
approximation estimates in , Numerische Mathematik, Volume 156 (2024) no. 6, pp. 2293-2342 | DOI:10.1007/s00211-024-01431-w | Zbl:7949945 - A simple equilibration procedure leading to polynomial-degree-robust a posteriori error estimators for the curl-curl problem, Mathematics of Computation, Volume 92 (2023) no. 344, pp. 2413-2437 | DOI:10.1090/mcom/3817 | Zbl:1522.65202
-
-robust equilibrated flux reconstruction in based on local minimizations: application to a posteriori analysis of the curl-curl problem, SIAM Journal on Numerical Analysis, Volume 61 (2023) no. 4, pp. 1783-1818 | DOI:10.1137/21m141909x | Zbl:1535.65275 - Stable broken
polynomial extensions and -robust a posteriori error estimates by broken patchwise equilibration for the curl-curl problem, Mathematics of Computation, Volume 91 (2022) no. 333, pp. 37-74 | DOI:10.1090/mcom/3673 | Zbl:1479.65027 - Equivalence of local-best and global-best approximations in
, Calcolo, Volume 58 (2021) no. 4, p. 12 (Id/No 53) | DOI:10.1007/s10092-021-00430-9 | Zbl:1490.65264 - A polynomial-degree-robust a posteriori error estimator for Nédélec discretizations of magnetostatic problems, SIAM Journal on Numerical Analysis, Volume 59 (2021) no. 4, pp. 2237-2253 | DOI:10.1137/20m1333365 | Zbl:1492.65307
Cité par 8 documents. Sources : Crossref, zbMATH
Commentaires - Politique